Boiron Coldcalm, 60 Tablets, Homeopathic Medicine for Cold Relief
$10.59 in stock
13 new
from $10.59
Free shipping
Free shipping
as of September 25, 2023 1:28 am
Features
- Coldcalm Tablets address symptoms at every stage of a cold. It temporarily relieves symptoms such as sneezing, runny nose, nasal congestion and minor sore throat.
- Coldcalm Tablets do not cause drowsiness and it has no known interactions with other medications.
- Recommended for everyone ages 3 and up, and is available in a box of 60 quick-dissolving tablets.
- Boiron cough, cold and flu medicines do not cause drowsiness or sleeplessness
- At Boiron, we believe there’s more than one way to feel better. Since 1932, the Boiron family has been committed to providing quality medicines. As world leader in homeopathy, our passion is your health. Our promise is your satisfaction.
Tylenol Cold + Flu Severe Day & Night Caplets for Fever, Pain, Cough & Congestion Relief, 24 ct.
$7.89 in stock
34 new
from $7.89
Free shipping
Free shipping
as of September 25, 2023 1:28 am
Features
- 24-count combo pack of Tylenol Cold + Flu Severe Day/Night Caplets for multi-symptom cold and flu symptom relief. From the #1 doctor recommended pain relief brand, the combo pack includes 16 Daytime and 8 Nighttime caplets for relief any time of the day
- The Daytime relief caplets are formulated to reduce fever, loosen phlegm and relieve headache, body aches, cough, sore throat, nasal congestion and chest congestion
- The Nighttime relief caplets help reduce fever and relieve runny nose, sneezing, headache, cough, sore throat, nasal congestion, sinus congestion and pressure
- Each cold & flu caplet contains 325 mg of acetaminophen, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a nasal decongestant; and 10 mg of dextromethorphan HBr, a cough suppressant
- The Daytime caplets also contain guaifenesin 200 mg, an expectorant to help loosen phlegm (mucus) to make coughs more productive. The Nighttime caplets also contain 2 mg of chlorpheniramine maleate, an antihistamine.
FlexiKold Gel Ice Pack (Standard Large: 10.5" x 14.5") - Reusable Cold Pack Compress (Therapy for Pain and Injuries of Knee, Shoulder, Foot, Back, Ankle, Neck, Hip, Elbow, Wrist) - 6300-COLD
$19.99
in stock
1 new
from $19.99
Free shipping
Free shipping
as of September 25, 2023 1:28 am
Features
- Colder For Longer: Reusable ice packs for injuries with proprietary gel interior that stays Colder for Longer than competing cold packs using inferior clay or bentonite formulations.
- More Flexible: The Most Flexible Cold Pack available due to the best professional-grade gel interior that remains pliable when frozen. Helps knees, back, shoulders, hip, neck or anywhere it hurts.
- Healthcare Professional's Choice: Used by thousands of physical therapists and medical pros for acute and chronic muscle pain, arthritis, inflammation, swelling, menopause hot flashes, and recovery.
- Premium Construction: Each gel cold pack compress is built with double-sealed seams to prevent leaking; with extra thick nylon exterior. Compare to cold therapy ice bags and bottles for neuropathy or gout.
- Fast Pain Relief: for anywhere you need an icing compress. Can aid plantar fasciitis, rotator cuff, perineal, hip replacement, pregnancy, hysterectomy, sinus, sciatic nerv, shin splints, vasectomy.
$10.59
$11.18
in stock
$7.89
$10.67
in stock
$19.99
in stock
Last update was on: September 25, 2023 1:28 am
User Reviews
Be the first to review “FlexiKold Gel Ice Pack (Standard Large: 10.5″ x 14.5″) – Reusable Cold Pack Compress (Therapy for Pain and Injuries of Knee, Shoulder, Foot, Back, Ankle, Neck, Hip, Elbow, Wrist) – 6300-COLD”

FlexiKold Gel Ice Pack (Standard Large: 10.5″ x 14.5″) – Reusable Cold Pack Compress (Therapy for Pain and Injuries of Knee, Shoulder, Foot, Back, Ankle, Neck, Hip, Elbow, Wrist) – 6300-COLD
$7.89
There are no reviews yet.